# SDR A6WA202304188563

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Part serial: NSA
- Condition: Corroded
- Location: Lbl27 Fs569 - Fs
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM IS CORRODED BETWEEN FS569 AND FS621. ******AIRCRAFT REMOVED FROM SERVICE******** INSTALLED LBL27 FLOOR BEAM BETWEEN FS569 AND FS621 IAW CRJ-200 SRM 51-42-21, 51-42-34, AND REO 601R-53-61-3778 REV -B DATED: 2016-1
